Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 157, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2011, 5:34 AM CDT for Haskell County, Latimer County, Pittsburg County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2011, 5:34 AM CDT (10:34 UTC)
- Expired
- Apr 24, 2011, 6:15 AM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Haskell County, OK, Latimer County, OK, Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 88 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
005 WUUS54 KTSA 241034 SVRTSA OKC061-077-121-241115- /O.NEW.KTSA.SV.W.0157.110424T1034Z-110424T1115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 534 AM CDT SUN APR 24 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA NORTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA EASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 615 AM CDT * AT 530 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF BLOCKER TO 7 MILES WEST OF HARTSHORNE...MOVING NORTHEAST AT 45 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... BLOCKER...HARTSHORNE...HIGGINS...QUINTON...DAMON...WILBURTON... KINTA...WHITEFIELD...BENGAL...STIGLER...LEQUIRE AND RED OAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3534 9504 3483 9505 3476 9566 3510 9570 TIME...MOT...LOC 1034Z 247DEG 40KT 3505 9561 3483 9562 $$
1 follow-up statement
441 WWUS54 KTSA 241111 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 611 AM CDT SUN APR 24 2011 OKC061-077-121-241121- /O.EXP.KTSA.SV.W.0157.000000T0000Z-110424T1115Z/ HASKELL OK-PITTSBURG OK-LATIMER OK- 611 AM CDT SUN APR 24 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LATIMER...EASTERN PITTSBURG AND WESTERN HASKELL COUNTIES EXPIRES AT 615 AM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. LAT...LON 3534 9504 3483 9505 3476 9566 3510 9570 TIME...MOT...LOC 1111Z 247DEG 40KT 3521 9515 3499 9516 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:52 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Apr 24, 3:52 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
352 AM CDT SUN APR 24 2011
.DISCUSSION...
...DANGEROUS FLOODING CONTINUES AND SIGNIFICANT SEVERE WEATHER UPCOMING...
ONGOING FLOODING AND SEVERE WEATHER POTENTIAL WILL BOTH EXPERIENCE
ANOTHER UPTICK TODAY AIDED BY THE APPROACH OF YET ANOTHER
SHORTWAVE TROUGH WITHIN THE SOUTHWESTERLY FLOW ALOFT. STEEP MID
LEVEL LAPSE RATES SAMPLED ON AREA 00Z SOUNDINGS WILL BE REPEATEDLY
REPLENISHED WITHIN THIS FLOW PATTERN DESPITE THE REPEATED ROUNDS OF
CONVECTION. THIS WILL ENSURE AMPLE INSTABILITY FURTHER ENHANCED BY
DAILY HEATING...ESPECIALLY FOR AREAS ALONG AND SOUTH OF THE
STALLED FRONTAL BOUNDARY WHICH CURRENTLY LIES ACROSS FAR SOUTHEAST
OKLAHOMA. THIS BOUNDARY WILL ATTEMPT TO RETURN NORTHWARD TODAY IN
ADVANCE OF THE AFOREMENTIONED UPPER WAVE PLACING A LARGER PORTION
OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITHIN THE WARM
SECTOR. LARGE HAIL WILL CONTINUE TO BE THE MOST WIDESPREAD SEVERE
WEATHER REPORT...THOUGH AN ISOLATED DAMAGING WIND AND TORNADIC
POTENTIAL REMAINS POSSIBLE TODAY AND TONIGHT. HIGH IMPACT FLOODING
HAS ALREADY OCCURRED ACROSS PORTIONS OF FAR NW AR...AND THESE
TYPE OF IMPACTS MAY EXPAND ESPECIALLY ACROSS THE REMAINDER OF FAR
NW AR WHERE THE HEAVIEST RAINFALL TOTALS ARE FORECAST.
SEVERE WEATHER WILL INCREASE IN COVERAGE ON MONDAY AS THE NEXT
WAVE ALOFT AMPLIFIES ACROSS THE SOUTHERN PLAINS...WITH A
CORRESPONDING SURFACE LOW QUICKLY STRENGTHENING AND TRACKING FROM
WESTERN OKLAHOMA INTO CENTRAL MISSOURI DURING THE DAY. IT APPEARS
ELEVATED CONVECTION ONGOING MONDAY MORNING WILL QUICKLY TRANSITION
TO MORE WIDESPREAD SURFACE BASED STORMS BY EARLY AFTERNOON.
FAVORABLE INSTABILITY AND SHEAR WILL FAVOR SUPERCELL STORMS POSING
ALL MODES OF SEVERE WEATHER. THIS CONVECTION SPREADS EAST OF THE
FORECAST AREA MONDAY EVENING...WITH A SHARP COLD FRONT MAKING A
SURGE SOUTHWARD THROUGH THE FORECAST AREA MONDAY NIGHT.
TUESDAY HAS THE POTENTIAL TO BE THE DAY OF DAYS...AS YET ANOTHER
STRONG UPPER WAVE DROPS INTO THE SOUTHERN PLAINS AND SURFACE
PRESSURES QUICKLY FALL OVER WEST TEXAS. THE MONDAY NIGHT FRONT
WILL RETURN NORTHWARD DURING THE DAY TUESDAY AND LIKELY SPREAD THE
WARM SECTOR INTO AT LEAST FAR SOUTHEAST OKLAHOMA...AND POSSIBLY
INTO WEST CENTRAL ARKANSAS BY TUESDAY EVENING. FORECAST WIND
PROFILES ARE HIGHLY FAVORABLE FOR SUPERCELLS WITH THE CONVECTION
THAT DEVELOPS AHEAD OF THE EJECTING SURFACE LOW TUESDAY AFTERNOON
THROUGH TUESDAY NIGHT. WHILE MUCH REMAINS UNCERTAIN IN THE DETAILS
OF THE THIS EVENT...THERE IS GOOD MODEL AGREEMENT SUPPORTING A
DANGEROUS SEVERE WEATHER EVENT IMPACTING NOT ONLY OUR FORECAST
AREA BUT MANY LOCATIONS FURTHER SOUTH AND EAST.
COLD CLOUDY AND BREEZY CONDITIONS DEVELOP WEDNESDAY BENEATH THE
UPPER TROUGH...WITH A BREAK FROM THE ACTIVE WEATHER ARRIVING
THURSDAY AND FRIDAY. THE NEXT STORM SYSTEM ARRIVES NEXT WEEKEND
BRINGING THE NEXT CHANCE OF THUNDERSTORMS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 65 62 76 50 / 90 90 70 20
FSM 76 64 77 59 / 80 80 80 30
MLC 75 65 79 55 / 80 70 50 20
BVO 62 57 72 49 / 80 90 70 20
FYV 69 62 75 53 / 90 100 80 40
BYV 68 61 74 54 / 90 100 90 50
MKO 71 61 78 53 / 90 90 70 20
MIO 63 60 73 50 / 90 90 80 30
F10 70 64 78 52 / 80 80 60 20
HHW 83 66 81 62 / 60 60 50 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ074.
WIND ADVISORY UNTIL 4 AM SUNDAY FOR OKZ049-OKZ053-OKZ072-OKZ073-
OKZ074-OKZ075-OKZ076.
FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
WIND ADVISORY UNTIL 4 AM SUNDAY FOR ARZ019-ARZ020-ARZ029.
&&
LONG TERM....07Hazardous weather outlook, Apr 24, 4:57 AM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 457 AM CDT SUN APR 24 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 457 AM CDT SUN APR 24 2011 ...SEVERAL ROUNDS OF SEVERE WEATHER AND HEAVY FLOODING RAINS THROUGH MID-WEEK... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EXTREME SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. ONSET...LATE AFTERNOON/EVENING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING AND AGAIN LATE AFTERNOON. FLASH FLOOD. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHWEST ARKANSAS. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHWEST ARKANSAS. DISCUSSION... SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS NORTH OF A STATIONARY FRONT THAT STRETCHES FROM NORTHWEST ARKANSAS THROUGH SOUTHEAST OKLAHOMA AND INTO NORTH TEXAS. SOME OF THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE WITH LARGE HAIL THE MAIN CONCERN. THIS ACTIVITY IS EXPECTED TO DIMINISH AROUND NOON. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON IN THE VICINITY OF THE FRONTAL BOUNDARY ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SOME OF THESE THUNDERSTORMS WILL ALSO HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERN. THE POTENTIAL FOR A TORNADO WHILE SMALL DOES EXIST.THE THREAT FOR THUNDERSTORMS NORTH OF THE FRONTAL BOUNDARY WILL RAMP UP THIS EVENING AND CONTINUE INTO THE OVERNIGHT HOURS AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION. THE THREAT FOR HEAVY RAIN AND FLASH FLOODING WILL ALSO BE CONCERN AS MANY LOCATIONS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS COULD SEE 1 TO 3 INCHES OF RAIN WITH ISOLATED AMOUNTS UP TO 5 INCHES THROUGH TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL... HEAVY RAIN POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...HIGH WIND POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL CONTINUE INTO TUESDAY AS THE FRONTAL BOUNDARY CURRENTLY ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AREA WAFFLES BACK AND FORTH ACROSS THE AREA BEFORE FINALLY EXITING TO THE SOUTH AND EAST TUESDAY NIGHT INTO WEDNESDAY. SIGNIFICANT BOUTS OF SEVERE WEATHER WILL BE POSSIBLE MONDAY AFTERNOON/EVENING AND AGAIN TUESDAY AFTERNOON/EVENING AS A SERIES OF POTENT UPPER LEVEL DISTURBANCES MOVE ACROSS THE PLAINS. THERE WILL BE THE POTENTIAL FOR TORNADOES... LARGE HAIL AND DAMAGING WINDS WITH BOTH ROUNDS OF SEVERE WEATHER. THE BEST CHANCES FOR TORNADOES WILL BE ACROSS SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. HEAVY RAIN AND FLOODING WILL BE A MAJOR CONCERN AS WE MOVE INTO MONDAY AND TUESDAY AS THE GROUND IS BECOMING MORE SATURATED ACROSS THE AREA. FOR FURTHER DETAILS SEE THE FLASH FLOOD WATCH /OKCFFATSA/ THAT HAS BEEN POSTED THROUGH MONDAY NIGHT FOR PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR SEVERAL ROUNDS OF SEVERE WEATHER AND HEAVY FLOODING RAINS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 24, 12:16 AM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1216 AM CDT SUN APR 24 2011
ARZ010-OKZ069-240600-
ADAIR OK-WASHINGTON AR-
1216 AM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON
IN NORTHEAST OKLAHOMA
EASTERN ADAIR
AT 1217 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
SUMMERS...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HICKS...ODELL...WALNUT GROVE...
FAYETTEVILLE...WINSLOW...WEST FORK...LINCOLN...PRAIRIE GROVE...
FARMINGTON...BLACKBURN...HOGEYE...STRICKLER...MORROW...BRENTWOOD...
WOOLSEY...WYOLA...CLYDE...CANEHILL...SULPHUR CITY...SUMMERS...BLACK
OAK...GREENLAND...RHEA...VINEY GROVE AND CINCINNATI.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9401 3576 9406 3576 9457 3606 9456
TIME...MOT...LOC 0517Z 257DEG 37KT 3593 9447Special weather statement, Apr 24, 1:50 AM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
150 AM CDT SUN APR 24 2011
OKZ054-060-064-240715-
CREEK OK-OSAGE OK-TULSA OK-
150 AM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...NORTHERN CREEK AND CENTRAL TULSA
AT 150 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF
KELLYVILLE...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...SAND SPRINGS...
JENKS...GLENPOOL...KIEFER...KELLYVILLE AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3596 9655 3617 9631 3617 9626 3623 9625
3630 9617 3598 9585 3585 9643
TIME...MOT...LOC 0650Z 237DEG 50KT 3597 9638The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 8:43 PM CDT | River Flood Warning | TSA | Cherokee | 4 days |
| Apr 23, 8:59 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 33 min |
| Apr 23, 9:18 PM CDT | Special Weather Statement | TSA | Okfuskee | 42 min |
| Apr 23, 9:19 PM CDT | Special Weather Statement | TSA | McIntosh | 41 min |
| Apr 23, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 29 min |
| Apr 23, 9:44 PM CDT | Special Weather Statement | TSA | Cherokee | 46 min |
| Apr 23, 9:57 PM CDT | Special Weather Statement | TSA | Creek | 48 min |
| Apr 23, 10:13 PM CDT | Special Weather Statement | TSA | Tulsa | 47 min |
| Apr 23, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 38 min |
| Apr 23, 10:36 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 39 min |
| Apr 23, 10:41 PM CDT | Special Weather Statement | TSA | Muskogee | 34 min |
| Apr 23, 10:50 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 29 min |
| Apr 23, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 63 min |
| Apr 23, 11:07 PM CDT | Special Weather Statement | TSA | Creek | 53 min |
| Apr 23, 11:17 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 5 hr |
| Apr 23, 11:32 PM CDT | Wind Advisory | TSA | Choctaw, Haskell, Latimer, Pittsburg, Pushmataha | 4 hr |
| Apr 24, 1:50 AM CDT | Special Weather Statement | TSA | Creek | 25 min |
| Apr 24, 2:23 AM CDT | River Flood Warning | TSA | Cherokee | 36 hr |
| Apr 24, 4:44 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 61 min |
| Apr 24, 6:16 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 44 min |
| Apr 24, 9:12 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Sequoyah | 93 min |
| Apr 24, 3:18 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more | 6 hr |
| Apr 24, 4:44 PM CDT | Special Weather Statement | TSA | Pittsburg | 31 min |
| Apr 24, 5:02 PM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
| Apr 24, 5:16 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 44 min |
| Apr 24, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, Muskogee, Sequoyah | 44 min |
| Apr 24, 5:47 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 32 min |
| Apr 24, 5:58 PM CDT | Special Weather Statement | TSA | Osage | 47 min |
| Apr 24, 5:59 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 46 min |
| Apr 24, 6:05 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 55 min |
| Apr 24, 6:11 PM CDT | Special Weather Statement | TSA | Latimer | 34 min |
| Apr 24, 6:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 32 min |
| Apr 24, 6:16 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 44 min |
| Apr 24, 6:21 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 39 min |
| Apr 24, 6:29 PM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 61 min |
| Apr 24, 6:42 PM CDT | Special Weather Statement | TSA | Rogers | 33 min |
| Apr 24, 6:48 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| Apr 24, 6:48 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 42 min |
| Apr 24, 6:50 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 25 min |
| Apr 24, 6:52 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 53 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.